I'm new to this forum, and thank LondonAndy for telling me about it.
On May 30, I got a St. Jude PM implanted.
I've had some major issues with arrhythmia, still have bigeminy (and possibly PVCs again), and was taking Verapamil for a few weeks befor surgery. It made me dizzy, and my EP reduced the dose.
My heart rate was around 50 normally, for the months before I got my PM. It was dipping into the 40s, then the 30s, and my EP decided that it was time to implant a PM. I called the EP to again mention that my heart rate was in the 30s -- one hour later, at his suggestion, I was at the hospital. About two hours later, I had my PM implanted and was in Post-Op. A couple hours later, I was released and took Uber home.
Here's my question: post-op I was still taking verapamil. One of the side effects was dizziness. I was dizzy standing, extremely dizzy trying to walk, and slightly dizzy when sitting. If I moved quickly, I would lose my balance. I fell a few times.
The EP didn't think that the reason was medication. My neurologist cleared me - it wasn't neurological. A phone consultation with an ENT didn't show any reason for dizziness. Physical therapy consult, over the phone, didn't point to anything specific.
While my body is adjusting to the pacemaker, my dizziness has mostly resolved.
So I'm curious -- have you experienced dizziness following PM implantation? If so, how long did it last? Did it completely resolve, or are you still dealing with it? Is there a medication that you think may have contributed to your dizziness?